Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

wow am I tired... Sunbath

Posted by Sunbath on September 28, 2009, at 9:12:17

In reply to MAOI Diet, posted by Sunbath on September 28, 2009, at 5:43:50

sorry, I know this question has been asked numerous times, but I just cannot remember any straight answer.
Will this pass (if when) or persist?I mean this tiredness that starts a few hours after taking parnate.
Anyone also remembers being slightly nauseous on parnate at the beginning (probably it's not the parnate but I dunno)?

Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunbath thread:918799
URL: http://www.dr-bob.org/babble/20090921/msgs/918808.html